| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticmo13.2 implantable collamer lens with diopter -10.0/+3.0/001 into the patient's right eye (od) on (b)(6) 2023.Within the initial surgery the lens was removed and replaced with a shorter length lens due to excessive vault.The problem was resolved.Cause reported as unknown.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
B5 - the reporter indicated that the surgeon implanted a 12.6mm vticmo12.6, -14.5/2.0/094 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6)2023.Within the initial surgery the lens was removed and replaced with a shorter length lens due to excessive vault.The problem was resolved.The cause of the event was reported as unknown.Claim#: (b)(4).